# SDR RAAA98B2035

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S5 INSPECTION PER CARD S6 54104, FOUND BS 1130 FRAME SHEAR TIE CORRODED AT STR 28R TO 29R.  REPLACED SHEAR TIE PER SRM 51-10-1 AND 51-30-2, M-54 NR 307.
